# SDR SWAA097915

- Difficulty date: December 18, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 12,528 hours, 7,465 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: M11108
- Condition: Cracked
- Location: Slide Gauge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE INSPECTION WINDOW CRACKED.  REMOVED AND REPLACED LENS PER MM.
